EXACTECH, INC. LOGIC TIBIA PS MOD INSRT SZ 4 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
02-012-35-4011 |
| Medical Device Problem Code |
Naturally Worn (2988)
| Health Effect - Clinical Codes |
Pain (1994); Synovitis (2094); Osteolysis (2377); Aseptic loosening (4883)
| Date of Event |
12/27/2018
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that a patient underwent an initial left knee replacement.Subsequently, it was reported that the patient underwent a left knee revision surgery, approximately (b)(6) years (b)(6) months post primary procedure.During which, aseptic loosening of the femoral component, marked periprosthetic osteolysis, and sever pain and synovitis were noted.As well as prosthesis wear of the tibial insert.There is no other patient demographic or medical history available.There is no device return.There are no photos or other images of the device provided.No additional information is available.
Additional Manufacturer Narrative
D10.Concomitants: optetrak logic tibial tray (02-012-41-4030, (b)(6)) optetrak 3 peg patella (200-02-35, (b)(6)) logic femoral ps cem left sz 4 (02-010-01-0240, (b)(6)) the revision reported may have been the result of femoral loosening, osteolysis, and prosthesis wear.The aseptic (non-infected) loosening was likely the result of an insufficient bond between the implant(s) and the bone.The cause and extent of the tibial insert wear and osteolysis cannot be determined because the revised components were not returned for evaluation and no images or radiographs were provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.